# SDR AALA20150428008

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 76,226 hours, 40,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1380 & LONGERON 14L.  STOPPED DRILLED CRACK & INSTALLED DOUBLER IAW SRM 53-01-00-001.
